# SDR IPXA11670350

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587651
- Condition: Damaged
- Location: Bs 654.110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL POS NR 5 CENTER HAS HOLE STA 654.110 7 INCHES RIGHT OF CENTER.  REPAIRED IAW SRM 53-00-50-2R.
